Advanced search
Add to list

Maximal partial ovoids and maximal partial spreads in hermitian generalized quadrangles

K Metsch and Leo Storme (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Metsch, K, and Leo Storme. “Maximal Partial Ovoids and Maximal Partial Spreads in Hermitian Generalized Quadrangles.” JOURNAL OF COMBINATORIAL DESIGNS 16.2 (2008): 101–116. Print.
APA
Metsch, K, & Storme, L. (2008). Maximal partial ovoids and maximal partial spreads in hermitian generalized quadrangles. JOURNAL OF COMBINATORIAL DESIGNS, 16(2), 101–116.
Chicago author-date
Metsch, K, and Leo Storme. 2008. “Maximal Partial Ovoids and Maximal Partial Spreads in Hermitian Generalized Quadrangles.” Journal of Combinatorial Designs 16 (2): 101–116.
Chicago author-date (all authors)
Metsch, K, and Leo Storme. 2008. “Maximal Partial Ovoids and Maximal Partial Spreads in Hermitian Generalized Quadrangles.” Journal of Combinatorial Designs 16 (2): 101–116.
Vancouver
1.
Metsch K, Storme L. Maximal partial ovoids and maximal partial spreads in hermitian generalized quadrangles. JOURNAL OF COMBINATORIAL DESIGNS. 2008;16(2):101–16.
IEEE
[1]
K. Metsch and L. Storme, “Maximal partial ovoids and maximal partial spreads in hermitian generalized quadrangles,” JOURNAL OF COMBINATORIAL DESIGNS, vol. 16, no. 2, pp. 101–116, 2008.
@article{434890,
  author       = {Metsch, K and Storme, Leo},
  issn         = {1063-8539},
  journal      = {JOURNAL OF COMBINATORIAL DESIGNS},
  language     = {eng},
  number       = {2},
  pages        = {101--116},
  title        = {Maximal partial ovoids and maximal partial spreads in hermitian generalized quadrangles},
  volume       = {16},
  year         = {2008},
}

Web of Science
Times cited: